# SDR U5QA06033

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N869AV
- Make and model: Lear 60LEAR
- Aircraft serial: 306
- Aircraft time: 1,464 hours, 813 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG138Q2
- Part serial: 1729
- Condition: Failed
- Location: Engine
- Part time: 524 hours, 270 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM KILG TO MMUN (CANCUN MEXICO) THE CREW OBSERVED AN R GEN FAIL LIGHT.  CREW WAS UNABLE TO RESET GENERATOR.  CREW ELECTED TO DIVERT TO KFXE WHERE GENERATOR WAS REPLACED.
